No I am sorry I don't have direct experience of combining Metronidazole and Galliprant. But Galliprant is basically an NSAID (non steroidal anti inflammatory) So I can't see any obvious reason why that shouldn't be prescribed alongside an antibiotic.
The thing is though, Galliprant can also cause GI upsets: nausea, loss of appetite, sometimes loose bowel movements.
So it seems she has two medicines going on which can cause upset tummy, as side effects.
Check for black stools, and be watchful that if for instance she vomits, there is no blood in it. Those are the more severe side effects of an NSAID. They rarely occur, but are possible.
I would definitely try her with tasty but easy to digest food. NOT kibble -just for now. Maybe scrambled eggs, chicken broth etc. Mashed potato, pieces of de-boned fish....
Try to tempt her appetite if you can.
The vet might also be able to prescribe an appetite stimulant. But an anti-nausea drug should help.